# SDR HYIA20181003001

- Difficulty date: October 3, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N771EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0046
- Aircraft time: 29,756 hours, 36,390 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 512204124
- Condition: Corroded
- Location: Rt Wing
- Part time: 29,756 hours, 36,390 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CORROSION DAMAGE WAS FOUND ON THE RIGHT WING AFT LOWER CAP (P/N: 5122041-24). THIS CORROSION IS LOCATED AT APPROXIMATE RIGHT WING STATION 204.71 AND MEASURES APPROXIMATELY .019 DEEP. THIS IS GREATER THAN REMOVABLE LIMITS ALLOWED UNDER MEB95-11R1 SEC. 3. THIS PART WILL BE REPLACED WITH A FACTORY NEW PART.
